Alert archive / New York / Wind Advisories in 2010
Wind Advisory 1, NWS Buffalo, NY
NWS Buffalo, NY issued this wind advisory at Apr 3, 2010, 3:42 PM EDT for 5 counties in New York. It took effect at Apr 3, 2010, 6:00 PM EDT. It was in force for 4 hr.
The area
The counties it named.
The facts
- Issued
- Apr 3, 2010, 3:42 PM EDT (19:42 UTC)
- In effect from
- Apr 3, 2010, 6:00 PM EDT
- Expired
- Apr 3, 2010, 9:59 PM EDT
- In force
- 4 hr
- Issued by
- NWS Buffalo, NY
Counties Chautauqua County, NY, Erie County, NY, Genesee County, NY, Niagara County, NY, Orleans County, NY
The radar
The Buffalo radar (KBUF), 9 km from the middle of the area, began a volume at 19:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 7.7 hours before the alert went out and 5 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3256 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 29 m²/s²
- 0-3 km storm-relative helicity
- 98 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
497 WWUS71 KBUF 031942 NPWBUF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 342 PM EDT SAT APR 3 2010 ...A STRONG COLD FRONT WILL BRING A PERIOD OF GUSTY WINDS TO WESTERN NEW YORK THIS EVENING... .A STRONG COLD FRONT CROSSING OHIO DURING THE AFTERNOON HOURS...WITH PASS THROUGH WESTERN NEW YORK THIS EVENING. THIS FRONT WILL CAUSE A BRIEF PERIOD OF STRONG GUSTY WINDS LASTING UP TO A FEW HOURS. NYZ001-002-010-011-019-085-040400- /O.NEW.KBUF.WI.Y.0001.100403T2200Z-100404T0400Z/ NIAGARA-ORLEANS-NORTHERN ERIE-GENESEE-CHAUTAUQUA-SOUTHERN ERIE- INCLUDING THE CITIES OF...NIAGARA FALLS...MEDINA...BUFFALO... BATAVIA...JAMESTOWN...ORCHARD PARK...SPRINGVILLE 342 PM EDT SAT APR 3 2010 ...WIND ADVISORY IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT. EXPECT A TWO TO THREE HOUR PERIOD OF STRONG GUSTY WINDS THIS EVENING...WITH WIND GUSTS UP TO 50 MPH. WINDS WILL DIMINISH NEAR OR JUST AFTER MIDNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE 31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH. WINDS OF THESE MAGNITUDES MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE CAUTION UNTIL THE WINDS SUBSIDE. STAY TUNED TO NOAA WEATHER RADIO AND OTHER RADIO AND TV STATIONS FOR FURTHER DETAILS OR UPDATES. && $$ APFFEL
1 follow-up statement
200 WWUS71 KBUF 040159 NPWBUF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 959 PM EDT SAT APR 3 2010 NYZ001-002-010-011-019-085-040300- /O.CAN.KBUF.WI.Y.0001.000000T0000Z-100404T0400Z/ NIAGARA-ORLEANS-NORTHERN ERIE-GENESEE-CHAUTAUQUA-SOUTHERN ERIE- INCLUDING THE CITIES OF...NIAGARA FALLS...MEDINA...BUFFALO... BATAVIA...JAMESTOWN...ORCHARD PARK...SPRINGVILLE 959 PM EDT SAT APR 3 2010 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS CANCELLED THE WIND ADVISORY. WINDS HAVE DIMINISHED TO BELOW WIND ADVISORY CRITERIA...THEREFORE THE WIND ADVISORY HAS BEEN CANCELLED. $$ TMA
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before this wind advisory went out at Apr 3, 1:40 PM EDT, 2 hours 2 minutes earlier.
Area forecast discussion, Apr 3, 1:40 PM EDT, 2 hours 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BUFFALO NY
140 PM EDT SAT APR 3 2010
.SYNOPSIS...
HIGH PRESSURE ANCHORED OFF THE EAST COAST WILL MOVE SLOWLY TO THE
EAST TODAY AND SUNDAY WHILE LOW PRESSURE OVER THE NORTHERN PLAINS
HEADS NORTH TOWARD JAMES BAY. SOUTHERLY WINDS BETWEEN THESE TWO
SYSTEMS WILL CONTINUE TO BRING US SUMMER-LIKE WARMTH THROUGH TODAY.
A WEAK COLD FRONT WILL CROSS NEW YORK STATE TONIGHT WHICH WILL LEAD
TO COOLER TEMPERATURES FOR EASTER SUNDAY...BUT STILL WELL ABOVE
NORMAL FOR THIS TIME OF YEAR. MILDER THAN NORMAL WEATHER IS EXPECTED
THROUGH MOST THE UPCOMING WEEK...ALTHOUGH THERE WILL BE A CHANCE OF
RAIN AT TIMES. A MORE SIGNIFICANT COOL DOWN MAY OCCUR THURSDAY NIGHT
OR FRIDAY.
&&
.NEAR TERM /THROUGH TONIGHT/...
ONE MORE DAY FOR OUR INCREDIBLE EARLY SEASON HEAT WAVE BEFORE
SOMEWHAT COOLER BUT STILL PLEASANT WX RETURNS FOR EASTER SUNDAY. WE
DO HAVE A COUPLE OF ISSUES IN THE NEAR TERM...MAX TEMPS TODAY AND A
BRIEF PERIOD OF STRONG WINDS WHICH WILL ACCOMPANY AND IMMEDIATELY
FOLLOW A FRONTAL PASSAGE THIS EVENING.
AS FOR TEMPS...HIGHS WILL CONTINUE TO BE WELL ABOVE NORMAL LIKE
YESTERDAY...BUT THERE WILL BE TWO DIFFERENCES. 850 MB TEMPS ARE
ACTUALLY SLIGHTLY COOLER...HOWEVER A STRENGTHENING SOUTHERLY FLOW
WILL LIMIT OR PREVENT ANY COOLING FROM THE LAKE BREEZE...ALLOWING
BUFFALO AND OTHER LOCATIONS ALONG LAKE ERIE TO WARM A BIT MORE
THAN YESTERDAY. DOWNSLOPING (WHICH HAD A DRAMATIC EFFECT ON
DUNKIRK LAST NIGHT CAUSING EARLY MORNING TEMPERATURES TO SIT IN
THE 70S) SHOULD ENHANCE WARMING A BIT NORTH OF INTERSTATE
90...INCLUDING BUFFALO AND ROCHESTER...WITH MID TO UPPER 80S A
GOOD POSSIBILITY. 12Z BUFFALO SOUNDING SHOWED 925 MB TEMPS AROUND
75 DEGREES...WHICH IS VERY IMPRESSIVE FOR THIS TIME OF YEAR...WITH
THE SOUNDING SUGGESTING 90 IS AGAIN A POSSIBILITY. SO WHILE
FORECAST NOT QUITE THIS HIGH...WITH HIGH CIRRUS MOVING IN FROM THE WEST...COULD
SEE A FEW SPOTS DOWNSLOPE TO 90 TODAY.
WE WILL HAVE AN INTERESTING FEATURE TO DEAL WITH TOWARD
EVENING...THE PASSAGE OF A SHARP FRONT. THIS WILL BE MOISTURE
STARVED AS MOST OF ITS DYNAMICS LIFT NORTH ACROSS ONTARIO...SO
WILL JUST COVER WITH A 20 POP FOR A FEW HOURS WITH ITS PASSAGE. OF
MORE CONCERN IS THE POTENTIAL FOR SOME STRONG WINDS IMMEDIATELY
FOLLOWING THE FRONT. 12Z RUN OF THE NAM SIMILAR IN ITS WIND
PROFILE ALOFT TO 00Z AND 06Z RUNS...THOUGH IT IS A TAD FASTER BY
AN HOUR OR TWO. IT SHOWS A BRIEF PERIOD OF 45-50 KT WINDS AT 3K
FT...MUCH OF WHICH MAY MIX DOWN AS WINDS TURN TO 240-250. LOOKING
UPSTREAM...THIS DOES INDEED LOOK REASONABLE...WITH METAR AHEAD AND
ALONG THE BOUNDARY REPORTING GUSTS OF 30 TO 40 KTS...KEEP THIS
PERIOD OF WINDY CONDITIONS IN THE FORECAST.
&&
.SHORT TERM /SUNDAY THROUGH MONDAY NIGHT/...
HIGH PRESSURE FOLLOWING A WEAK COLD FRONT SHOULD BRING MOSTLY SUNNY
SKIES TO OUR AREA SUNDAY WITH TEMPERATURES IN THE LOWER TO MID 60S.
WHILE THESE TEMPERATURES WILL BE NOTICEABLY COOLER THAN THE RECORD
SETTING READINGS OF THE PAST TWO TO THREE DAYS...IT WILL STILL BE
RELATIVELY MILD COMPARED TO THE NORMALS FOR THIS DATE.
LATE SUNDAY NIGHT AND MONDAY ANOTHER WEAK TROUGH IS FORECAST TO PUSH
ACROSS THE LOWER GREAT LAKES. AN APPROACHING SHORTWAVE WILL BE AIDED
BY SOME JET DYNAMICS WITHIN THE EXIT REGION OF A 100+KNOT UPPER
LEVEL JET AND SOME WEAK CONVERGENCE ALONG AN ASSOCIATED SURFACE
FRONT. THEREFORE...PLAN TO LEAVE IN CHANCE POPS FOR SHOWERS LATE
SUNDAY NIGHT WITH THE PASSAGE OF THE TROUGH. ANOTHER WEAK RIDGE WILL
BUILD INTO THE REGION IN THE WAKE OF THIS SYSTEM MONDAY EVENING
ALLOWING FOR ANOTHER BRIEF BREAK IN THE RAIN CHANCES.
THINGS GET A LITTLE MORE INTERESTING MONDAY NIGHT. A WARM FRONT
LIFTING NORTH FROM THE OHIO VALLEY WILL APPROACH NEW YORK STATE LATE
MONDAY NIGHT. THE LATEST GUIDANCE SHOWS GOOD LOW LEVEL THETA-E
ADVECTION DEVELOPING AHEAD OF THIS FRONT AS A POTENT LOW LEVEL JET
HEADS NORTHEAST TOWARD THE LOWER LAKES. THE GFS AND NAM CONTINUE TO
HINT AT THE POSSIBILITY OF ELEVATED CONVECTION WITH THIS PATTERN.
THEREFORE...WILL MENTION A CHANCE OF SHOWERS AND THUNDERSTORMS WITH
THE APPROACHING FRONT.
&&
.LONG TERM /TUESDAY THROUGH FRIDAY/...
FORECAST UNCERTAINTY INCREASES THROUGH THE LONG TERM PERIOD WITH
MEDIUM RANGE MODEL GUIDANCE HAVING DIFFICULTY IN THE TIMING OF
SYNOPTIC SCALE FEATURES. OVERALL...THE TREND SHOULD BE FOR AN
EVENTUAL PATTERN CHANGE WITH EASTERN CONUS RIDGING GIVING WAY TO A
TROUGH BY THE END OF NEXT WEEK AS THE FLOW BECOMES MUCH MORE ZONAL
UPSTREAM ACROSS THE WEST.
ON TUESDAY MOST MEDIUM RANGE MODEL AND ENSEMBLE GUIDANCE SUGGESTS A
WARM FRONT WILL LIFT NORTH ACROSS THE CWA. IT APPEARS THE WARM FRONT
WILL BE ENERGIZED BY INCREASING LOW LEVEL FLOW AND CONVERGENCE AS A
LOW LEVEL JET INCREASES AND IMPINGES INTO THE WARM FRONT. AGAIN THE
GFS APPEARS TO BE SUFFERING FROM SOME GRIDSCALE CONVECTIVE FEEDBACK
IN ITS HANDLING OF PRECIP POTENTIAL TUESDAY. EVEN SO...FORECAST OF
SOME SURFACE BASED AND ELEVATED CAPE MAY BE REASONABLE GIVEN THE
PATTERN EVOLUTION. WITH THIS IN MIND...WILL CONTINUE WITH CHANCE
POPS AND INTRODUCE CHANCE OF THUNDER FOR TUESDAY.
FOR WEDNESDAY INTO THURSDAY A PROGRESSIVE TROUGH WILL MOVE ACROSS
THE NATION AND INTO THE GREAT LAKES REGION. THE GFS PUSHES THE
ASSOCIATED COLD FRONT THROUGH WEDNESDAY AFTERNOON...WHILE THE
00Z ECMWF IS ALMOST 24 HOURS SLOWER...NOT PUSHING THE FRONT THROUGH
UNTIL THURSDAY EVENING. GIVEN THE TIMING DIFFERENCES...WILL STICK
CLOSE TO FORECAST CONTINUITY WITH CHANCE POPS FOR MUCH OF THE 2ND
HALF OF THE WEEK. AFTER A WARM DAY TUESDAY...WILL OFFER A GRADUAL
COOLING TREND THROUGH THE END OF THE WEEK.
&&
.AVIATION /18Z SATURDAY THROUGH THURSDAY/...
THROUGH THIS EVENING...THE BIGGEST IMPACT ON AVIATION WILL BE
STRONG WINDS. NOTED WIND GUSTS IN EXCESS OF 40 KTS IN OHIO...WITH
THE FRONT HEADED IN THIS DIRECTION...EXPECT A PERIOD OF STRONG
WINDS AT JHW/BUF/IAG/ROC THIS EVENING. FEEL CONFIDENCE IN VFR
CONDITIONS THROUGH THIS POINT...WITH TIMING ON THE WIND SHIFT ALSO
PRETTY CONSISTENT AMONG RECENT MODEL RUNS. AFTER A PERIOD OF
STRONG WINDS...EXPECT GUSTS TO DIMINISH LATE EVENING...WITH WINDS
EVENTUALLY DROPPING OFF SIGNIFICANTLY AFTER MIDNIGHT.
THERE IS SOME QUESTION AS TO WHETHER MVFR OR LOWER CIGS WILL
DEVELOP ACROSS ANY SITES. NOTED NAM WAS TOO MOIST IN ITS BOUNDARY
LAYER...AND BASED ON THIS HEDGED TAFS AWAY FROM THIS...OPTING FOR
A SCATTERED DECK BELOW 3000 FEET AT SOME TAF SITES...THOUGH FEEL
IT IS NOW MORE LIKELY THAN NOT THAT IT WILL BE PREDOMINANTLY VFR.
&&
.MARINE...
A SOUTHERLY FLOW OF WARM AIR ACROSS THE COOLER WATERS OF THE LOWER
LAKES WILL KEEP WAVE HEIGHTS DOWN THROUGH TODAY. WE DO NOT EXPECT TO
HAVE ANY MARINE HEADLINES FOR THIS EVEN THOUGH WINDS WILL BECOME
QUITE BRISK OVER LAND AREAS.
WIND AND WAVES WILL INCREASE THROUGH THE FIRST HALF OF TONIGHT IN
THE WAKE OF A WEAK COLD FRONT THAT WILL BE CROSSING THE AREA. THIS
WILL NECESSITATE A BRIEF PERIOD OF SMALL CRAFT ADVISORIES OVER THE
NEARSHORE WATERS FROM ABOUT 23Z TO 10Z SUNDAY. HIGH PRESSURE
RIDGING NORTH TOWARD THE LOWER LAKES WILL BRING CALMER CONDITIONS
ON SUNDAY.
&&
.FIRE WEATHER...
MAIN DETERMINING FACTOR IN UPGRADING THE FIRE WEATHER WATCH TO A
WARMING WAS THE 12Z BUFFALO SOUNDING...WHICH SHOWS DRY AIR (DEW
POINTS IN THE UPPER 20S) ABOVE 2000 FEET. EXPECT AT LEAST PART OF
THIS TO MIX DOWN LATE MORNING/EARLY AFTERNOON. ALSO...QUESTION
THE NAM/GFS MODEL FORECAST INCREASE IN DEW POINTS...WHICH SEEM TO
"APPEAR" RATHER THAN MOVE IN. FEEL IN A PRE-GREEN UP
ENVIRONMENT...THIS MAY BE OVERDONE. WHILE DEW POINTS ARE ALWAYS A
TRICKY FORECAST...FEEL LOWER 40S WILL LIKELY REMAIN INTO THIS
AFTERNOON...AND WITH THE TEMPERATURE RISE...THIS SHOULD RESULT IN
HUMIDITY DROPPING BELOW 30 PERCENT.
WINDS WILL PICK UP THIS AFTERNOON...WITH AN INCREASING GRADIENT
AND BETTER MIXING...EXPECT THE FREQUENT GUST CRITERIA TO BE MET.
PERHAPS THE BIGGER CONCERN WIND-WISE...IS THE EXPECTED INCREASE
WITH THE FRONTAL PASSAGE THIS EVENING. WHILE IT WILL NOT LAST
LONG...BUFKIT FORECAST SOUNDINGS DO SUPPORT A TWO HOUR PERIOD WITH
GUSTS TO 40 MPH...WHICH COULD SIGNIFICANTLY IMPACT ANY FIRE
OPERATIONS...EVEN IF RELATIVE HUMIDITY IS NEAR OR SLIGHTLY ABOVE
30 PERCENT. THE FRONT WILL LARGELY BE DRY.
&&
.CLIMATE...
RECORDS WERE SHATTERED AT ALL THREE OF OUR CLIMATE SITES ON FRIDAY
AND SHOULD BE AGAIN TODAY. MAXES REACHED 86 AT ROC...82 AT ART AND
79 AT BUF ON FRIDAY. LOOK FOR MAXES TODAY OF ABOUT 82 OR 83 AT BUF AND
85 AT ROC AND ART. HERE ARE TODAY'S RECORDS...
BUFFALO... 76 (1999) HIGH MIN 56 (1988) BOTH SHOULD BE BROKEN.
ROCHESTER. 80 (1981) HIGH MIN 54 (1988) BOTH SHOULD BE BROKEN.
WATERTOWN. 73 (1981) THIS WILL BE BROKEN.
IN ADDITION..IF BUF REACHES 82 TODAY IT WOULD BE THE WARMEST EVER IN
BUFFALO SO EARLY IN THE SEASON (BEATING 81 ON 3/26/1945).
ROCHESTER'S 86 ON FRIDAY MATCHED THE 86 ON 3/29/1905 AS WARMEST SO
EARLY.
&&
.BUF WATCHES/WARNINGS/ADVISORIES...
NY...RED FLAG WARNING UNTIL 9 PM EDT THIS EVENING FOR NYZ012>014-
019>021-085.
MARINE...SMALL CRAFT ADVISORY FROM 7 PM THIS EVENING TO 3 AM EDT SUNDAY
FOR LEZ020-040-041.
SMALL CRAFT ADVISORY FROM 10 PM THIS EVENING TO 4 AM
EDT SUNDAY FOR LOZ042-043.
SMALL CRAFT ADVISORY FROM MIDNIGHT TONIGHT TO 6 AM EDT
SUNDAY FOR LOZ044-045.
&&
SYNOPSIS...TJP
NEAR TERM...APFFEL/SFM
SHORT TERM...TJP
LONG TERM...HITCHCOCK/TJP
AVIATION...APFFEL
MARINE...APFFEL/SFM/TJP
FIRE WEATHER...APFFEL
CLIMATE...SFMHazardous weather outlook, Apr 3, 5:02 AM EDT, 10 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BUFFALO NY 502 AM EDT SAT APR 3 2010 NYZ001>008-010-011-040915- NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-OSWEGO-JEFFERSON-LEWIS- NORTHERN ERIE-GENESEE- 502 AM EDT SAT APR 3 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEW YORK. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF NYZ012>014-019>021-085-040915- WYOMING-LIVINGSTON-ONTARIO-CHAUTAUQUA-CATTARAUGUS-ALLEGANY- SOUTHERN ERIE- 502 AM EDT SAT APR 3 2010 ...FIRE WEATHER WATCH IN EFFECT FROM 11 AM EDT THIS MORNING THROUGH THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN NEW YORK. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FIRE WEATHER WATCH. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF LEZ020-040-041-061-LOZ042>045-062>065-SLZ022-024-040915- UPPER NIAGARA RIVER AND BUFFALO HARBOR- LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO- LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG- SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS- 502 AM EDT SAT APR 3 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEW YORK WATERS OF LAKE ERIE...LAKE ONTARIO...AND THE SAINT LAWRENCE RIVER. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF
The office that day
Everything else NWS Buffalo, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 3, 3:25 AM EDT | Small Craft Advisory | BUF | 27 hr | |
| Apr 3, 9:31 AM EDT | Red Flag Warning | BUF | 11 hr | |
| Apr 3, 3:59 PM EDT | Gale Warning | BUF | 6 hr |
Nearby
Wind Advisories in New York, 2010Every wind advisory in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.